# SDR 00FDEA00249

- Difficulty date: April 13, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N454FE
- Make and model: Airbus A310-222
- Aircraft serial: 278
- Aircraft time: 16,541 hours, 7,631 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 65, STR 28-29 RT SCRATCH IN OUTER SKIN.  REMOVED AND REPLACED PER IAW DWT 14025J39.
